# SDR DALA2023020400865

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CORROSION STRINGER 55R AT LEVEL OF FRAME 65 IN BULK CARGO COMPARTMENT. CORRRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTIONS ON INTERNAL AREA LOC. ON FR65 AT LEVEL OF STR55R ON LOWER REAR FUSELAGE AS PER ER/A #605292-14. (2611615)
